RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, Issue 1, Pages 77–95 (Mi vuu312)  

MATHEMATICS

Asymptotic properties of optimal solutions and value functions in optimal control problems with infinite time horizon

A. A. Usova

Department of Dynamical Systems, Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: The research is devoted to the investigation of the behavior of optimal solutions and value functions in optimal control problems on infinite horizon, which arise in the economic growth models when an elasticity parameter of the Cobb–Douglas production function grows up to its limit value which is equal to unity. The solution is constructed within the framework of the Pontryagin maximum principle for problems on infinite time horizon. In the limit case the problem becomes linear and has a constant optimal control depending on model parameters only. Qualitative analysis of Hamiltonian systems outlines significant changes in solution behavior, namely, the absence of steady states in the limit case. Nevertheless, both the Hamiltonian function and the maximized Hamiltonian function save their properties of smoothness with respect to all variables, and strict concavity with respect to phase variables. Value functions are constructed for both linear and nonlinear optimal control problems. Numerical experiments are implemented for illustrating results of the sensitivity analysis.

Keywords: optimal control, Hamiltonian systems, value function, Pontryagin maximum principle.

Full text: PDF file (508 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 34H05, 49L20
Received: 03.11.2011

Citation: A. A. Usova, “Asymptotic properties of optimal solutions and value functions in optimal control problems with infinite time horizon”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2012, no. 1, 77–95

Citation in format AMSBIB
\Bibitem{Uso12}
\by A.~A.~Usova
\paper Asymptotic properties of optimal solutions and value functions in optimal control problems with infinite time horizon
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2012
\issue 1
\pages 77--95
\mathnet{http://mi.mathnet.ru/vuu312}


Linking options:
  • http://mi.mathnet.ru/eng/vuu312
  • http://mi.mathnet.ru/eng/vuu/y2012/i1/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:233
    Full text:78
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020